MathSciNet Relay Station
MathSciNet bibliographic data
MR1312349 (95i:93128) 93D15 (93C55)
Lin, Zongli; Saberi, Ali Semi-global exponential stabilization of linear discrete-time systems subject to input saturation via linear feedbacks. Systems Control Lett. 24 (1995), no. 2, 125–132.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement